Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Some function spaces of CW type


Author: Peter J. Kahn
Journal: Proc. Amer. Math. Soc. 90 (1984), 599-607
MSC: Primary 55P99; Secondary 54E60
MathSciNet review: 733413
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: J. Milnor's result on the CW type of certain function spaces $ {\operatorname{map}}\left( {X,Y} \right)$ is extended to allow the case in which $ X$ has a finite $ k$-skeleton and $ {\pi _i}Y = 0$, $ i > k$. One conclusion is that the self-equivalence monoid of any Postnikov stage of a finite complex has CW type. Another is that the monoid of pointed self-equivalences of a $ K\left( {\pi ,1} \right)$ manifold has contractible components when $ \pi $ is finitely-generated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55P99, 54E60

Retrieve articles in all journals with MSC: 55P99, 54E60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0733413-X
PII: S 0002-9939(1984)0733413-X
Keywords: Homotopy type, CW complex, function space
Article copyright: © Copyright 1984 American Mathematical Society